# SDR DHL9672115C

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CABIN FLOORBEAM BS 312 LBL 4 CORRODED.  CUT OUT DAMAGED AREA AND INSTALLED  REPAIR 9.75 BY 1.5 BY 1.5 PER SRM 51-40-4.
